Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Medicine for blackening the white patches - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Pigmentation Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
Doctor :   hi
User :   hello
Doctor :   how can i help?
User :   is there any medicine for skin burn
Doctor :   ok
User :   otc medicines
Doctor :   As this is an online consultation, I have to ask you a few questions because I cannot examine you. It will take some time so please be patient.
User :   ok
Doctor :   when did you have burns?
User :   2 months back,i have white patches
Doctor :   ok
Doctor :   what type of treatment you want at this point
User :   suggest medicines to blacken white patches
Doctor :   the ektent of skin involvment needs to assesed after an examination
Doctor :   any treatment can be started only after that
Doctor :   If you wish, we can fix up your appointment with a doctor in your area.
User :   please suggest any otc medecines
Doctor :   XXX cream needs to apploied 2 to3 times daily
Doctor :   after thoroughly cleaning the area and mopping it dry
Doctor :   fill this and say when done
Doctor :   are you there?
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available from 9AM to 9PM IST everyday.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor